Get E-Book on COVID-19

Q. I get recurrent pus-filled blisters on arms leaving pigmented marks. Please suggest solution.

Answered by
Dr. Subhash Kashyap
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Apr 16, 2020

Hello doctor,

I seem to get lesions or blisters maybe on my arms. They are usually round with one pus-filled bump and at times it could be many small ones. They rarely itch, burn or anything. They crust over and peel and leave dark acne-like marks on my arms it is so annoying because I am embarrassed by the marks on my arms. I always get at least one of them per month.

#

Hi,

Welcome to icliniq.com.

I saw the photo you sent. (attachment removed to protect patient identity).

As you say there is pus formation and you are getting it recurrently almost every month. I like to know a few things before finalizing my diagnosis and treatment.

Is there any pain? If pus discharge how much? Do you get them at the same site always or different or in any particular fashion like linear? Are you a diabetic? Since when are you having them any fever associated?


Was this answer helpful?

 | 

Thank you doctor,

No pain, I never see any discharge. They are usually on different parts of my arms never at the same spot. I am not diabetic and I do not have any fevers.

#

Hi,

Welcome back to icliniq.com.

It is recurrent herpes simplex.

Take tablet Acyclovir 400 mg thrice daily for five days. Take ample fluids. Mupirocin cream twice daily for five days. Elovera moisturizing cream once or twice. They can be recurrent and occur from reactivation of herpes simplex virus in our nerve ganglion. Recurrence depends and varies upon person to person. In fast recurrence sometime continuous prophylaxis has to be given.

During the next episode start treatment as soon as they start or you feel tingling at any site in the arm. With this treatment recurrences also diminish and less severe. It occurs only in susceptible people. And spread by scratch or friction on raw skin.

Keep the body emolliated. Use an emollient shower gel like Dove shower gel.

Follow up after 7 days with history and how much improvement with this treatment.


Was this answer helpful?

 | 

Related Questions:
I have blisters on my finger, nipples and around my eyes. Why?
I have blisters on my penis after masturbating without a lubricant. What is the treatment?
Is the OraQuick HIV home testing really accurate?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


There are lots of small bumps on my face, chest, and back. Why?

Query: Hello doctor, There are lots of small bumps on my face, chest, and back. I am not sure they are acne or not but could you look at it and tell me a solution?  Read Full »

What is Zovirax used for?

Query: Hello doctor, Two years back, I had fever and headache. From then I am having gait and muscle pains. After many tests, doctor suggested EBV test. Results are IgG positive and IgM came negative and then gave Zovirax 800. I am shocked as it is a tablet for HIV. Does my EBV report say that I have HIV...  Read Full »

Kindly guide the usage of Argyreia speciosa for the treatment of gonorrhea and syphilis.

Query: Hello doctor,I want information regarding Argyreia speciosa. I have heard that the plant has also been used to treat gonorrhea and syphilis. I am finding it hard to find traditional preparation techniques for treating these conditions. Kindly guide.  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.